Hokkaido Mathematical Journal

No.1

NAGASAKA Yukio,
A counter example of Gross' star theorem
Hokkaido Mathematical Journal, 6 (1977) pp.1-9
Michael Von, TIETZ Hubert,
Matrixtransformationen quasikonvexer Folgen
Hokkaido Mathematical Journal, 6 (1977) pp.10-15
BEACHY John A.,
On the torsion theoretic support of a module
Hokkaido Mathematical Journal, 6 (1977) pp.16-27
GOLDBERG Samuel I.,
A uniqueness theorem for surfaces in the large
Hokkaido Mathematical Journal, 6 (1977) pp.28-30
VANHECKE Lieven,
$sigma$-hypersurfaces of generalized complex space forms
Hokkaido Mathematical Journal, 6 (1977) pp.31-38
IWASAKI Shiro,
Primitive extensions of rank 3 of $2^{n}cdot GL(n,2)$
Hokkaido Mathematical Journal, 6 (1977) pp.39-45
MIYAMOTO Masahiko,
On conjugation families
Hokkaido Mathematical Journal, 6 (1977) pp.46-51
OTAKI Hiroshi,
Remarks on characterization of locally compact abelian groups
Hokkaido Mathematical Journal, 6 (1977) pp.52-55
KATSURADA Yoshie,
A certain congruence theorem for closed submanifolds of codimension 2 in a space of constant curvature (The continuation of the previous paper $[1]^{1}$)
Hokkaido Mathematical Journal, 6 (1977) pp.56-65
OKADA Tadashige,
On a theorem of S. Chowla
Hokkaido Mathematical Journal, 6 (1977) pp.66-68
KAMISHIMA Yoshinobu,
A remark on the index of G-manifolds in the representation theory
Hokkaido Mathematical Journal, 6 (1977) pp.69-73
KUBOTA Kôji,
Remarks on $L^{2}$-well posedness of mixed problems for hyperbolic systems
Hokkaido Mathematical Journal, 6 (1977) pp.74-101
TAKAHASHI Yasuji,
Bochner-Minlos' theorem on infinite dimensional spaces
Hokkaido Mathematical Journal, 6 (1977) pp.102-129
NISHIDA Kenji,
Remarks on relatively flat modules
Hokkaido Mathematical Journal, 6 (1977) pp.130-135
SAKAI Takashi,
On cut loci of compact symmetric spaces
Hokkaido Mathematical Journal, 6 (1977) pp.136-161
NAGASAKA Yukio,
A Lindelöf type theorem on a Riemann surface
Hokkaido Mathematical Journal, 6 (1977) pp.162-168